# SDR AALA202504294791

- Difficulty date: April 21, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Fitting
- Condition: Excess Play
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON BEARING AFT FIXED FAIRING RH FWD SIDE. MSINTENANCE REPLACED FWD ATTACH FITTING AFT FIXED FAIRING RH PYLON. IAW DWGD54530016 ISSUE D, A319 SRM 51-42-11-801, A319 SRM 51-44-11-801,A319 SRM 51-72-11-911-001, A319 SRM 51-49-00-801 AND A319 SRM 51-21-11.
